Bipolar Support Forums To Share and Support One Another

Meds

Are you on that last little nerve? Need to get something off your chest?

Here's the place to do it. Vent away!

by Lovehope » Mon Aug 14, 2017 5:13 pm

Anybody ever been so frustrated with meds they asked themselves why the f*ck do I even take this shit?

I would never stop taking my meds. I know they help but damn after my pdoc appointment today I am frustrated as all hell. I've been on so many meds that I feel like no one knows how to help me.

Anyway, stopping my lamictal. Upping my lexapro. Staying on latuda... the one med I wish I could just get off because two people asked me if I was pregnant because I'm gaining so much weight from that shit.

Ugh. Rant over. Sorry for cursing
Lovehope
 
Posts: 567
Joined: Tue Jun 21, 2016 7:46 pm

by Spm24 » Mon Aug 14, 2017 5:26 pm

It is so easy to get frustrated with meds. When they seem to be changing all the time. When we hate the effects that one sort of meds have on us.

Hope the med change does some good for you...
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 3073
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio

by AvantGarde » Mon Aug 14, 2017 10:37 pm

No need to apologize for cussing.

I know what you mean, my meds got upped and I already gained almost two kilos from the three that I lost :( Starting today I'll limit my food intake, if this fuckin med wouldn't make me so hungry... Just need to get over these first few weeks..
Genetically evolved chicken at your service

My therapist says I don't have crazy eyes


Image
User avatar
AvantGarde
Site Admin
 
Posts: 5548
Joined: Mon Jun 20, 2016 7:01 am

by Lovehope » Tue Aug 15, 2017 8:31 am

Ugh I hear you ag. It's so tough and not many people understand
Lovehope
 
Posts: 567
Joined: Tue Jun 21, 2016 7:46 pm

by Duckysmom » Tue Aug 15, 2017 8:44 am

Having my own meds just changed up as far as dosages, I can totally understand your feelings. Getting tired of the med-go-round myself and ond like to just dump them all. But I won't. One of the side effects of my Rexulti is weight gain and increased appetite and the dosage was just increased. Also, agitation and anxiety, and my benzo was just decreased. Ugh. I'm not looking forward to this med change. But my pdoc has not steered me wrong before, so I trust him.

Just wanted to say, I feel for you and completely understand your frustration.
"Do not pray for an easy life, pray for the strength to endure a difficult one."
Bruce Lee
User avatar
Duckysmom
 
Posts: 1236
Joined: Sun Aug 14, 2016 8:52 am

by Lovehope » Tue Aug 15, 2017 9:31 am

Thanks duckysmom. Not glad you are going through it but glad you can relate. Makes me feel a little better
Lovehope
 
Posts: 567
Joined: Tue Jun 21, 2016 7:46 pm

by Mocha » Tue Aug 15, 2017 12:53 pm

I relate too, Lovehope. Around two months ago I had to change a couple of things. I've had to deal with depression for a couple of years and it just seemed like nothing was working. I was like what's the point.

Pdoc dc'd Seroquel due to the dementia possibilities at my age and increased Lamictal. Seroquel had always been my go to med and I wasn't really comfortable with the change.

And girl......no apologies for cussing...lol

Not A Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.

~Martin Luther King~
User avatar
Mocha
Site Admin
 
Posts: 5441
Joined: Thu Jun 12, 2014 9:37 pm
Location: The North Coast

by Lovehope » Tue Aug 15, 2017 2:57 pm

That's where I'm at now mocha. Depression just won't lift.. Or anhedonia whatever they called it. It won't go away. Guess I'm going to be on this rollercoaster of med changes for a while now. I just talked to my tdoc over the phone... he calmed me down and helped me accept that a little.

You guys are great. Thanks for relating. Helps me feel not so alone
Lovehope
 
Posts: 567
Joined: Tue Jun 21, 2016 7:46 pm

by Mocha » Tue Aug 15, 2017 3:33 pm

If it helps any, Lovehope, the change really helped.....

Hopefully it will be the same for you......


Not A Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.

~Martin Luther King~
User avatar
Mocha
Site Admin
 
Posts: 5441
Joined: Thu Jun 12, 2014 9:37 pm
Location: The North Coast

by Lovehope » Tue Aug 15, 2017 5:33 pm

Good to know mocha. Thank you
Lovehope
 
Posts: 567
Joined: Tue Jun 21, 2016 7:46 pm

by byepolar » Sat Aug 19, 2017 7:10 am

I have been taking Brintellex for a year now and haven't had any major depressive episodes. It can be expensive, but your pdoc should have some copay cards which makes is $35. Worth a try.
byepolar
 
Posts: 4
Joined: Thu Aug 10, 2017 4:00 pm


Return to Rant & Vent to Your Heart's Content!